The Aword - Forum Kunena Site Syndication http://theaword.org/ Mon, 18 Feb 2019 03:42:20 +0000 Kunena 1.6 http://theaword.org/components/com_kunena/template/default/images/icons/rss.png The Aword - Forum http://theaword.org/ en-gb Subject: Hi, it's musclecramps again. TIZANIDINE - by: helen http://theaword.org/index.php?option=com_kunena&func=view&catid=12&id=2994&Itemid=77#2994 http://theaword.org/index.php?option=com_kunena&func=view&catid=12&id=2994&Itemid=77#2994 I'm positive I've tried these before and had bad side effects.
Would appreciate hearing anyone's experience of this drug, which is short lasting and can be self dosing.

My GP won't let me have more than 4 Lorazepam a day now, as I was taking 6, 1mg tablets a day and often still had cramps all day !!!!

Best wishes to all for "low pain" days and "get out the house" days ]]>
Arachnoiditis Discussion Tue, 22 Jan 2019 13:33:10 +0000